Accessibility navigation


Spatial design matrices and associated quadratic forms: structure and properties

Hillier, G. and Martellosio, F. (2006) Spatial design matrices and associated quadratic forms: structure and properties. Journal of Multivariate Analysis, 97 (1). pp. 1-18. ISSN 0047-259X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.jmva.2004.11.004


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:21142
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation